# SDR FDEA202203081345

- Difficulty date: March 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7588
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: MAIN DECK R/H SIDE STA APROX. 625 - 645 RBL 8.5 HAS EXISTING SEAT   TRACK REPAIR DOT 50. EXISTING MAJOR REPAIR PREVIOUSLY INSTALLED PER SRM
